# SDR CA140528005

- Difficulty date: May 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,038 hours
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED THAT RUDDER JAMMED AFTER SCOOPING, WHILE TRYING TO MAKE A RT TURN.  SELECTED MANUAL MODE AND RUDDER WAS ABLE TO BE MOVED TO THE RT, NOT ABLE TO DUPLICATE ON GROUND.
